# SDR AALA201808319024

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 76,881 hours, 26,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 2R SLIDE ARMED INDICATOR DOES NOT POP OUT. ADJUSTED 2R DOOR COVER PANEL, SLIDE ARMED INDICATOR KNUCKLE BUSTER. OPERATIONS CHECK GOOD.
